# SDR SWAA2022032125268

- Difficulty date: September 20, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 42,965 hours, 25,680 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD UPPER WING TO BODY FAIRING 191AR AFT MIDDLE SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED RIGHT FWD UPPER WING TO BODY FAIRING 191AR AFT MIDDLE SUPPORT BRACKET PER SRM 51-40-02.
